# SDR SWAA2021081393044

- Difficulty date: June 18, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGODOOR CUTOUT; LOWER WEB HAS SEVERAL AREAS OF CORROSION / R/R FORWARD CARGO DOOR LOWER WEB IAW SRM 51-40-02. PART #REPLACED 654A0003-58SAM-326 A1165042
